# SDR 97ZZZX3692

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414GB
- Make and model: Cessna 414A
- Aircraft serial: 414A0457
- Engine: Cont TSIO520NB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rpm Loss
- Location: Right Engine
- Part time: 1,468 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE FLUCTUATED IN-FLIGHT.  WHEN PROPELLER LEVER WAS MOVED, RPM DECREASED.  TROUBLESHOT SYSTEM. ADJUSTED IDLE MIXTURE AND SPEED.  ADJUSTED FOR 30 RPM RISE AND 600 RPM IDLE PER MM.  GROUND CHECK OK.  UPON FURTHER INVESTIGATION, FOUND LOW FUEL PRESSURE PUMPS IN OFF POSITION.  THIS MODEL REQUIRES PUMPS TO BE ON DURING FLIGHT.  TEST FLEW AIRCRAFT FOR 2 HOURS WITH NO PROBLEMS.  AIRCRAFT RETURNED BACK TO SERVICE.
